Benylin Day and Night Cold and Flu (16 Tablets)

£4.09

  • Helps Reduce High Temperature
  • Helps Get You To Sleep
  • Relieves Aches And Pains
  • Buy With Confidence From UK Registered Pharmacy

Benylin Day and Night Tablets are used for the relief of cold and flu symptoms. The white day time tablets contain paracetamol, an analgesic and antipyretic which helps to relieve pain and fever and pseudoephedrine hydrochloride, a decongestant which unblocks stuffy noses.

In stock

SKU: Benylin Day and Night Cold and Flu (16 Capsules) Categories: ,

Discreet Packaging

UK Based

Benylin Day and Night Cold and Flu Capsules

What Benylin Day and Night Is And What It Is Used For

Benylin Day and Night Tablets are used for the relief of cold and flu symptoms. The white day time tablets contain paracetamol, an analgesic and antipyretic which helps to relieve pain and fever and pseudoephedrine hydrochloride, a decongestant which unblocks stuffy noses. The blue night time tablets contain paracetamol and diphenhydramine hydrochloride, an antihistamine which helps clear catarrh and so aids sleep. This medicine is for use in adults and children aged 12 years and over.

Before you use Benylin Day and Night

Do not take this medicine if you:

  • have high blood pressure or heart disease
  • have diabetes
  • have a phaeochromocytoma (rare tumour that affects your heart rate and blood pressure)
  • have an overactive thyroid gland
  • have glaucoma (increased pressure in the eye)
  • have severe kidney problems
  • have ever had a bad reaction to paracetamol, pseudoephedrine or diphenhydramine or any of the other ingredients of this medicine.
  • are taking beta blockers (used to treat high blood pressure)
  • are taking, or have taken in the last two weeks, drugs for depression known as Monoamine Oxidase Inhibitors (MAOIs) or Reversible Inhibitors of Monoamine Oxidase (RIMAs).
  • are taking stimulants or appetite suppressants or drugs used to treat congestion and asthma (sympathomimetic drugs)
  • are taking any other cough and cold medicines or medicines containing paracetamol.
  • are using any other medicines containing diphenhydramine, including those used on large areas of the skin.

How to use Benylin Day and Night

Day time: 1 white tablet every 4-6 hours, up to 3 times a day (one tablet in the morning at mid-day and in the afternoon).
Night time: 1 blue tablet to be taken at night.

Do not take more than 3 white tablets a day. Take only 1 tablet at a time and only at the times of day described above. Do not take the night time tablets during the day. If symptoms persist or worsen, talk to your doctor.

Benylin Day and Night Side Effects

Very Common (may affect more than 1 in 10 people):

  • Headache or drowsiness

Common (may affect up to 1 in 10 people):

  • Difficulty sleeping, nervousness or dizziness
  • Difficulty performing tasks
  • Dry mouth, thickened mucus or nausea
  • Blurred vision
  • Unusual weakness

Uncommon (may affect up to 1 in 100 people):

  • Irritability or confusion
  • Tinnitus (a persistent noise in the ears)

Rare (may affect up to 1 in 1000 people):

  • Depression
  • Tremor, shakiness or slurred speech
  • Low blood pressure

Other effects which may occur but it is unknown how often:

  • Anxiety or feelings of extreme happiness
  • Tingling or numbness of the hands or feet (pins and needles)
  • Heart attack/reduced blood flow to the heart which can cause discomfort or pain in the chest, neck, back, jaw, shoulders or arms (known as angina)
  • Stroke
  • High blood pressure
  • Dry nose
  • Vomiting
  • Chest tightness or discomfort
  • Pain when passing water
  • Reduced blood flow to the optic nerve (Ischaemic optic neuropathy)

Benylin Day and Night Ingredients

Active ingredients:

Day Tablets: 500 mg Paracetamol and 60 mg Pseudoephedrine hydrochloride.
Night Tablets: 500 mg Paracetamol and 25 mg Diphenhydramine hydrochloride.

Other ingredients:

Day Tablets: Pregelatinised maize starch, povidone, crospovidone, stearic acid, microcrystalline cellulose, croscarmellose sodium and magnesium stearate.
Night Tablets: Microcrystalline cellulose, maize starch, sodium starch glycollate, pregelatinised maize starch, hydroxypropylcellulose, croscarmellose sodium, stearic acid, magnesium stearate and are coated with hypromellose, indigo carmine (E132), Titanium dioxide (E171) and propylene glycol.

See our other cough and cold treatments

Further Information